# SDR PCAA9700570

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790111
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON CLIMB-OUT FROM SWF, CAPTAINS WINDSHIELD CRACKED.  AIRCRAFT RETURNED TO FIELD.  REMOVED AND REPLACED CAPTAINS WINDSHIELD IAW DASH 8 MM CHAPTER 56-10-11.  AIRCRAFT RETURNED TO SERVICE.  (M)
